# SDR FDEA202504070576

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63125
- Aircraft time: 5,852 hours, 2,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T356110
- Condition: Gouged
- Location: Zone 100
- Part time: 5,852 hours, 2,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTED DAMAGE-FUSELAGE SKIN RH SIDE BETWEEN STA 676/698 AND STGR 31/32 RH WITH   GOUGE AND DENT. FUSELAGE SKIN RH SIDE BETWEEN STA 676/698 AND STRG 31/32 RH WAS REPAIRED I.A.W. SRM   53-00-01-2R REPAIR 6 REV. 90 AUG 15, 2024.
